Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
plumard

benzaclin question

Recommended Posts

Many people have said that when they went off antibiotics, even if the antibiotics kept them clear during treatment, when they stopped their acne became much worse.

I am wondering if this just applies to oral antibiotics, or is true of a topical antibiotic like benzaclin as well.

Anybody know? Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×